Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44398
Title: A Quantitative Modulus of Continuity for the Two-Phase Stefan Problem
Authors: Baroni, Paolo 
Kuusi, Tuomo 
Urbano, José Miguel 
Issue Date: 2014
Publisher: Springer
Issue Date: 2014
Publisher: Springer
Project: PEst-C/MAT/UI0324/2011 
Abstract: We derive the quantitative modulus of continuity \omega(r)=\left[ p+\ln \left( \frac{r_0}{r}\right)\right]^{-\alpha (n, p)}, which we conjecture to be optimal for solutions of the p-degenerate two-phase Stefan problem. Even in the classical case p = 2, this represents a twofold improvement with respect to the early 1980’s state-of-the-art results by Caffarelli– Evans (Arch Rational Mech Anal 81(3):199–220, 1983) and DiBenedetto (Ann Mat Pura Appl 103(4):131–176, 1982), in the sense that we discard one logarithm iteration and obtain an explicit value for the exponent α(n, p).
URI: http://hdl.handle.net/10316/44398
Other Identifiers: 10.1007/s00205-014-0762-9
DOI: 10.1007/s00205-014-0762-9
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Urbano_paper3.pdf444.57 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

1
checked on Jun 25, 2019

Page view(s) 50

327
checked on Aug 21, 2019

Download(s)

35
checked on Aug 21, 2019

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.